# SDR USAA2009022790454

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 74,049 hours, 32,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - EXFOLIATION CORROSION ON WEB BETWEEN BS 1500 TO BS 1520, LBL 3.  REPAIRED  WEB BETWEEN BS 1500 TO BS 1520, LBL 3 IAW B757 SRM 51-40-02 & 51-10-00.
